# SDR AALA201607299033

- Difficulty date: July 6, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151000000
- Condition: Delaminated
- Location: Frame 36-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241HF IS DELAMINATED.  FABRICATED AND INSTALLED A REPLACEMENT FLOOR PANEL IAW SRM 53-02-00 PARA.8.H FIG.209 AND IRM 9701 REVISION G.
